Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472

    help me out with my Denkall t-400 plz!

    i started taking denkall t-400 3 weeks ago, im past my 4th shot. my first shot was in my right glut, didn't feel any soreness at all in the following days and thought it was fake. next shot was in the same place and i woke up that night in horrible pain, i was sore as hell. i couldn't walk for days which i believe is normal for this stuff. newayz my third shot was in my left thigh, and i didnt get sore until a week later when i shot my 4th in my right thigh. im very sore right now and it feels just like my right glute did... im very confused about why its taking a week to feel it / and why only 2 of the shots have been felt. is this normal or not? im 24 btw and this is my first cycle... please help me out! ty.

  2. #2
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    i have used t400 and cut it with eq and had no pain,but most people do get pain as far as how long it is taking to start hurting i guess it just depends on the person,because i had some tell me it didn't start hurting until later and some said the next day, so it is normal.

  3. #3
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472
    ok thanks a lot man, cause i was a lil worried about it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •